# SDR SWAA2017072415177

- Difficulty date: July 23, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 18,318 hours, 7,875 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: S173
- Condition: Faulty
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE FLAP TRANSIT LIGHT ILLUMINATED DURING CLIMBOUT.  RETURNED TO DEPARTURE.  R & R LEADING EDGE FLAP NR 3 EXTEND SENSOR IAW AMM.
